# SDR 08FDEA02195

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65585684
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR THRESHOLD CRACKED NEAR STOP PAD.  SENT TO SHOP FOR WELD ON NR N00707, THRESHOLD WILL GET INSTALLED ON CLOSE CARD   72C201-01.  THIS IS CLASSIFIED AS A MINOR REPAIR.
